# SDR SWAA2022081843249

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,813 hours, 9,394 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOLT HOLDING THE FWD ENTRY DOOR ESCAPE SLIDE FELL OUT / [01] RESECURED L1 SLIDE SCREW AS PER SIP
